Hi Anne. If you click on the "Search" button on the blue bar and type in Bartonella for the Lyme forum and ask for posts from the last six months, several should come up.
It is important to get photos of any rashes. Have you seen the Bartonella rash photos at http://www.lymediseaseassociation.org/PhotoAlbum_RashBart.html
I highy recommend getting tested for all the co-infections.
Ann - So...so...sorry to hear that you might have Bartonella. I have a rough case of it. It is the only thing I tested positive for. I am really frustrated with this infection. It is the dirtiest of them all. It is very difficult to treat. I felt liked I was choking for the first 6 - 10 months of the infection. I dont know if I would consider this a herx or just the infection entering the red blood cells and cutting off oxygen to the brain?
I had an appointment with Dr Z and have one coming up with Dr F this Wednesday. This is a very crucial appt. for me and I think I can help others after this. I am very confused, because of how I tested. I tested negative for Babesia, but when taking Artemesia I got big rashes and terrible fatigue. Dr Z thinks it is only for Babesia, but Dr F thinks it hits Bartonella just as much.
I feel like trash and am having a difficult time winding down at night. I am on HH, Allicin, Zithromax(500mg), Circulation P, Probiotic, Vitamin D3. I dont know if I am not detoxing or what?!
I sympathize with you...I couldnt sleep, so I thought I would post. I hope this helps you. Tell you Dr to try Biaxin and see what happens. Up your Vitamin D3 if low and try to find a way to detox....cause I am sure struggling with it. I will say a prayer tonight for you.
Post Edited (Flowerpoddess) : 10/5/2008 5:23:42 PM (GMT-6)
I don't believe it was a panic attack. I was out eating at a restaurant and talking away. One minute I could breathe, the next I couldn't. I don't remember food becoming unstuck or anything like that. If I could have talked I would have told the good samaritan that was doing the heimlich on me to stop since he was crushing my ribs. Some other man came along and eased me back into breathing calmly once I got air back. I was probably near hyperventilating at that point.
Doc said since this happened two days after starting meds that it could have been a herx, also said some people develop dysphonia ( which I think is inability to speak). Good grief. He stated there have been some very severe herxes after starting meds. Office did say to call them if this happened again. Happen again................hopefully I will live through it to give them a call.
I believe I stated that I was off meds for over a week before I got back to the doc. Since then I have resumed meds but very slowly. One cef yesteray instead of two. Two cefs today and 1/2 of azith. Stomach seems to handle this better.
Also should mention that he wanted me to take metamucil before taking the abx and to drink plenty of water while taking the two abx and the metamucil. Thinking back to that night I probably didn't take enough water. Also read info about metamucil and it did state that if taken without plenty of water choking/breathing problems could result. So it could have been the lack of water.
What is HH? What other meds are you on? I have not yet had a reoccurence of the throat closing. I take my meds right before I eat so I do think that taking them then has something to do with the tightening of the throat as you said. I am taking so much stuff now that today I forgot to take the meds before I ate. I teach and I did bring everything I needed to school and still forgot!!!!!!!!! I will ask one of my students to remind me, they are really good about helping me out.
Had some leg cramping today as well, Herx?????
Upon being diagnosed doc gave me a sheet explaining how to take the meds:
Metamucil or citrucil five minutes before eating with glass of water.
Take abx after metamucil since the metamucil helps absorb the abx.
Well I read the info on the bottle of metamucil the other night and there is a warning there that states:
Throat can close if not enough water taken.
Well, that probaly explains what happened to me.......not enough water.
I really am not interested in taking it again and having the same thing happen.